# SDR SWAA094938

- Difficulty date: July 30, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 9,790 hours, 5,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS INOP AT ROW 5.  REMOVED AND REPLACED EEPLS PER MM.
